Some Existence Results on a Class of Generalized Quasilinear Schrödinger Equations with Choquard Type


In this paper, we study the generalized quasilinear Schrödinger equation

$$\begin{aligned} -\text {div}(g^2(u)\nabla u)+g(u)g'(u)|\nabla u|^2+V(x)u=(I_{\alpha }*|u|^{p})|u|^{p-2}u,\ \ \ x\in {{\mathbb {R}}}^N, \end{aligned}$$

where \(N\ge 3\), \(0<\alpha <N\), \(\frac{2(N+\alpha )}{N}< p<\frac{2(N+\alpha )}{N-2}\), \(V: {{\mathbb {R}}}^N\rightarrow {{\mathbb {R}}}\) is a potential function and \(I_{\alpha }\) is a Riesz potential. Under appropriate assumptions on g and V(x), we establish the existence of positive solutions and ground state solutions.

This is a preview of subscription content, access via your institution.


  1. 1.

    Azorero, J.P.G., Alonso, I.P.: Hardy inequalities and some critical elliptic and parabolic problems. J. Differ. Equ. 144, 441–476 (1998)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Brull, L., Lange, H.: Solitary waves for quasilinear Schrödinger equations. Expo. Math. 4, 279–288 (1986)

    MATH  Google Scholar 

  3. 3.

    Cuccagna, S.: On instability of excited states of the nonlinear Schrödinger equation. Physica D 238, 38–54 (2009)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Chen, J.H., Tang, X.H., Cheng, B.T.: Non-Nehari manifold method for a class of generalized quasilinear Schrödinger equations. Appl. Math. Lett. 74, 20–26 (2017)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Chen, S., Wu, X.: Existence of positive solutions for a class of quasilinear Schrödinger equations of Choquard type. J. Math. Anal. Appl. 475, 1754–1777 (2019)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Chen, J., Cheng, B., Huang, X.: Ground state solutions for a class of quasilinear Schrodinger equations with Choquard type nonlinearity. Appl. Math. Lett. 102, 106141 (2019)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Chen, J.H., Huang, X.J., Qin, D.D., Cheng, B.T.: Existence and asymptotic behavior of standing wave solutions for a class of generalized quasilinear Schrödinger equations with critical Sobolev exponents. Asymtotic Anal. 120, 199–248 (2020)

  8. 8.

    Deng, Y., Peng, S., Wang, J.: Nodal soliton solutions for quasilinear Schrödinger equations with critical exponent. J. Math. Phys. 54, 011504 (2013)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Deng, Y., Peng, S., Wang, J.: Nodal soliton solutions for generalized quasilinear Schrödinger equations. J. Math. Phys. 55, 051501 (2014)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Deng, Y., Peng, S.: Critical exponents and solitary wave solutions for generalized quasilinear Schrödinger equations. J. Differ. Equ. 260, 1228–1262 (2016)

    Article  Google Scholar 

  11. 11.

    Furtado, M.F., Silva, E.D., Silva, M.L.: Existence of solution for a generalized quasilinear elliptic problem. J. Math. Phys. 58, 031503 (2017)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Fang, X., Szulkin, A.: Multiple solutions for a quasilinear Schrödinger equation. J. Differ. Equ. 254, 2015–2032 (2013)

    Article  Google Scholar 

  13. 13.

    Gilbarg, D., Trudinger, N.S.: Elliptic Partial Differential Equations of Second Order. Springer, Berlin (1997)

    MATH  Google Scholar 

  14. 14.

    Giacomoni, J., Divya, G., Sreenadh, K.: Regularity results on a class of doubly nonlocal problems. J. Differ. Equ. 268, 5301–5328 (2020)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Goel, D., Radulescu, V., Sreenadh, K.: Coron problem for nonlocal equations invloving Choquard nonlinearity. Adv. Nonlinear Stud. 20, 141–161 (2020)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Hasse, R.W.: A general method for the solution of nonlinear soliton and kink Schrödinger equations. Z. Phys. 37, 83–87 (1980)

    MathSciNet  Google Scholar 

  17. 17.

    Jeanjean, L.: On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer type problem set on \({\mathbb{R}}^N\). Proc. R. Soc. Edinb. Sect A 129, 787–809 (1999)

    Article  Google Scholar 

  18. 18.

    Jeanjean, L.: Existence of solutions with prescribed norm for semilinear elliptic equations. Nonlinear Anal. 28, 1633–1659 (1997)

    MathSciNet  Article  Google Scholar 

  19. 19.

    Kurihura, S.: Large-amplitude quasi-solitons in superfluid films. J. Phys. Soc. Jpn. 50, 3263–3267 (1981)

    Google Scholar 

  20. 20.

    Kosevich, A.M., Ivanov, B., Kovalev, A.S.: Magnetic solitons. Phys. Rep. 194, 117–238 (1990)

    Article  Google Scholar 

  21. 21.

    Landau, L.D., Lifschitz, E.M.: quantum Mechanics, Non-relativistic Theory. Addison-Wesley, Reading (1968)

    Google Scholar 

  22. 22.

    Litvak, A.G., Sergeev, A.M.: One-dimensional collapse of plasma waves. JETP Lett. 27, 517–520 (1978)

    Google Scholar 

  23. 23.

    Laedke, E.W., Spatschek, K.H., Stenflo, L.: Evolution theorem for a class of perturbed envelope soliton solutions. J. Math. Phys. 24, 2764–2769 (1983)

    MathSciNet  Article  Google Scholar 

  24. 24.

    Liu, J., Wang, Z.Q.: Soliton solutions for quasilinear Schrödinger equations: I. Proc. Am. Math. Soc. 131, 441–448 (2003)

    Article  Google Scholar 

  25. 25.

    Liu, J., Wang, Y., Wang, Z.Q.: Soliton solutions for quasilinear Schrödinger equations: II. J. Differ. Equ. 187, 473–493 (2003)

    Article  Google Scholar 

  26. 26.

    Moroz, V., Van Schaftingen, J.: Groundstates of nonlinear Choquard equations: existence, qualitative properties and decay asymptotics. J. Funct. Anal. 265, 153–184 (2013)

    MathSciNet  Article  Google Scholar 

  27. 27.

    Moroz, V., Van Schaftingen, J.: Existence of groundstates for a class of nonlinear Choquard equations. Trans. Am. Math. Soc. 367, 6557–6579 (2015)

    MathSciNet  Article  Google Scholar 

  28. 28.

    Mukherjee, T., Sreenadh, K.: Fractional Choquard equation with critical nonlinearities. Nonlinear Differ. Equ. Appl. 24, 24–63 (2017)

    MathSciNet  Article  Google Scholar 

  29. 29.

    Nakamura, A.: Damping and modification of exciton solitary waves. Z. Angew. Math. Phys. 43, 270–291 (1992)

    MathSciNet  Article  Google Scholar 

  30. 30.

    Poppenberg, M., Schmitt, K., Wang, Z.Q.: On the existence of soliton solutions to quasilinear Schrödinger equations. Calc. Var. Partial Differ. Equ. 14, 329–344 (2002)

    Article  Google Scholar 

  31. 31.

    Pekar, S.: Untersuchunguber die Elektronentheorie der Kristalle. Akademie Verlag, Berlin (1954)

    MATH  Google Scholar 

  32. 32.

    Shen, Y., Wang, Y.: Soliton solutions for generalized quasilinear Schrödinger equations. Nonlinear Anal. TMA 80, 194–201 (2013)

    Article  Google Scholar 

  33. 33.

    Shen, Y., Wang, Y.: Two types of quasilinear elliptic equations with degenerate coerciveness and slightly superlinear growth. Appl. Math. Lett. 47, 21–25 (2015)

    MathSciNet  Article  Google Scholar 

  34. 34.

    Shen, Y., Wang, Y.: Standing waves for a class of quasilinear Schrödinger equations. Complex Var. Elliptic Equ. 61, 817–842 (2016)

    MathSciNet  Article  Google Scholar 

  35. 35.

    Tang, X., Chen, S.: Singularly perturbed Choquard equations with nonlinearity satisfying Berestycki-Lions assumptions. Adv. Nonlinear Anal. 9, 413–437 (2020)

    MathSciNet  Article  Google Scholar 

  36. 36.

    Willem, M.: Minimax Theorems. Birkhäuser, Berlin (1996)

    Book  Google Scholar 

  37. 37.

    Zhong, C., Fan, X., Chen, W.: Introduction of Nonlinear Functional Analysis. Lanzhou University Publishing House (1998)

  38. 38.

    Zhang, J., Tang, X., Zhang, W.: Infinitely many solutions of quasilinear Schrödinger equation with sign-changing potential. J. Math. Anal. Appl. 420, 1762–1775 (2014)

    MathSciNet  Article  Google Scholar 

Download references


This work was supported by National Natural Science Foundation of China (Grant Nos. 11661053, 11771198, 11961045, and 11901276), the Provincial Natural Science Foundation of Jiangxi (Grant Nos. 20161BAB201009, 20181BAB201003, 20202BAB201001 and 20202BAB211004), the Outstanding Youth Scientist Foundation Plan of Jiangxi (Grant No. 20171BCB23004).

Author information



Corresponding author

Correspondence to Xianjiu Huang.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Communicated by Amin Esfahani.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ling, P., Huang, X. & Chen, J. Some Existence Results on a Class of Generalized Quasilinear Schrödinger Equations with Choquard Type. Bull. Iran. Math. Soc. (2021).

Download citation


  • Quasilinear Schrödinger equation
  • Positive solutions
  • Ground state solutions
  • Choquard type

Mathematics Subject Classification

  • 35J60
  • 35J20